| Model Number |
8900-0800-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device failed self test with these electrode pads attached.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the associated device failed self test using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Device evaluation: the customer's report was duplicated and attributted to the faulty cpr d padz.The cpr d padz were scrapped and the customer was sent a replacement.Analysis of reports of this type has not identified an increase in trend.